# SDR SWAA2016070753589

- Difficulty date: June 20, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 42,974 hours, 25,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT CRACKED BETWEEN BS 312 - 328, LBL 46.  R & R THE FLOOR SUPPORT IAW DWG AND SRM.
